# SDR AU510001651

- Difficulty date: May 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- Engine: Ge CF680
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Failed
- Location: Navigation
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S LT AND FIRST OFFICER`S DISPLAY UNITS READ `DATA INVALID` FOR APPROXIMATELY 20 SECONDS AND THEN RETURNED TO NORMAL DISPLAY.
